MAUDE Adverse Event Report: NEODENT - JJGC S.A. FACILITY IMPLANT 14.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. FACILITY IMPLANT 14.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.739
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.In telephone contact, the complainant informed that the information about lot number of the product was not available.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that during installation surgery the dental implant got stuck into the bone, thus he could not finish its installation, being necessary its removal.When the dentist was removing the dental implant, its fracture occurred.The patient presented bone type ii.

Brand Name
FACILITY IMPLANT 14.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7840999
Report Number3008261720-2018-03070
Device Sequence Number1981459
Product Code DZE
UDI-Device Identifier07898237569529
UDI-Public07898237569529
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/29/2018
Report Date (Section F) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.739
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/03/2018
Event Location Other
Date Report to Manufacturer06/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient Weight51